Alert archive / Wyoming / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 77, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2014, 8:45 PM MDT for Albany County, Laramie County, Wyoming. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 8:45 PM MDT (02:45 UTC)
- Expired
- Jun 24, 2014, 9:30 PM MDT
- In force
- 45 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Albany County, WY, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 34 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 8:47 PM MDT | HAIL 1 | 22 Se Laramie, WY | QUARTER SIZE HAIL ALONG HIGHWAY 287 JUST NORTH OF THE COLORADO STATE LINE. |
| Jun 24, 8:47 PM MDT | HAIL 1 | 22 Se Laramie, WY | QUARTER SIZE HAIL FELL JUST NORTH OF THE COLORADO STATE LINE ALONG HIGHWAY 287. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 2:44 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.8 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1771 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
222
WUUS55 KCYS 250245
SVRCYS
WYC001-021-250330-
/O.NEW.KCYS.SV.W.0077.140625T0245Z-140625T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
845 PM MDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ALBANY COUNTY IN SOUTHEAST WYOMING...
SOUTHWESTERN LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 930 PM MDT
* AT 842 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BUFORD...AND
MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUFORD...GRANITE SPRINGS CAMPGROUND...GRANITE SPRINGS RESERVOIR...
CRYSTAL LAKE CAMPGROUND AND CRYSTAL LAKE RESERVOIR.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 335 AND 351.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4106 10542 4126 10513 4100 10490 4099 10491
4099 10538
TIME...MOT...LOC 0245Z 239DEG 16KT 4105 10529
HAIL...1.00IN
WIND...60MPH
$$
HAMMER3 follow-up statements
687
WWUS55 KCYS 250305
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
905 PM MDT TUE JUN 24 2014
WYC001-250315-
/O.CAN.KCYS.SV.W.0077.000000T0000Z-140625T0330Z/
ALBANY WY-
905 PM MDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALBANY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4100 10525 4114 10526 4124 10512 4100 10490
4099 10491
TIME...MOT...LOC 0305Z 239DEG 16KT 4114 10515
$$
WYC021-250330-
/O.CON.KCYS.SV.W.0077.000000T0000Z-140625T0330Z/
LARAMIE WY-
905 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY UNTIL 930 PM MDT...
AT 902 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CRYSTAL LAKE
CAMPGROUND...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN LARAMIE COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4100 10525 4114 10526 4124 10512 4100 10490
4099 10491
TIME...MOT...LOC 0305Z 239DEG 16KT 4114 10515
HAIL...1.00IN
WIND...60MPH
$$
HAMMER846
WWUS55 KCYS 250318
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
918 PM MDT TUE JUN 24 2014
WYC021-250330-
/O.CON.KCYS.SV.W.0077.000000T0000Z-140625T0330Z/
LARAMIE WY-
918 PM MDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
LARAMIE COUNTY UNTIL 930 PM MDT...
AT 916 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
CRYSTAL LAKE CAMPGROUND...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4100 10506 4115 10514 4118 10507 4100 10490
4099 10491
TIME...MOT...LOC 0318Z 246DEG 17KT 4115 10503
HAIL...1.00IN
WIND...60MPH
$$
HAMMER973
WWUS55 KCYS 250328
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
928 PM MDT TUE JUN 24 2014
WYC021-250338-
/O.EXP.KCYS.SV.W.0077.000000T0000Z-140625T0330Z/
LARAMIE WY-
928 PM MDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LARAMIE COUNTY
WILL EXPIRE AT 930 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT
UNTIL 1015 PM MDT FOR SOUTH CENTRAL LARAMIE COUNTY...INCLUDING THE
CITY OF CHEYENNE...FOR A NEW LINE OF SEVERE STORMS.
LAT...LON 4100 10506 4115 10514 4118 10507 4100 10490
4099 10491
TIME...MOT...LOC 0328Z 246DEG 17KT 4117 10497
$$
HAMMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 5:35 PM MDT, 3 hours 10 minutes earlier.
Area forecast discussion, Jun 24, 5:35 PM MDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 535 PM MDT TUE JUN 24 2014 .SHORT TERM...(LATE THIS AFTERNOON THROUGH THURSDAY) ISSUED AT 300 PM MDT TUE JUN 24 2014 THIS AFTERNOON IS SHAPING UP TO BE A CARBON COPY OF MONDAY CONVECTION-WISE. MOIST EASTERLY LOW LEVEL FLOW WITH DEW POINTS IN THE 50S IS BANKED UP ALONG THE FRONT RANGE. AFTERNOON HEATING HAS CREATED AN UNSTABLE ENVIRONMENT WITH ISOLATED TSTORMS QUICKLY DEVELOPING AND INTENSIFYING OVER THE SOUTHERN LARAMIE RANGE. OTHER CONVECTION WAS FIRING ALONG A THERMAL RIDGE WITH SBCAPES OF 800-1200 J/KG. SPC ISSUED SEVERE TSTORM WATCH 354 FOR ALBANY AND LARAMIE COUNTIES VALID UNTIL 10 PM MDT. STORM MOTION IS TO THE SOUTHEAST AT 10 TO 15 MPH. BESIDES THE HAIL AND WIND THREATS... VERY HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING. LEFT IN SEVERE THREAT FROM THE SUMMIT EAST TO KIMBALL THROUGH EARLY EVENING. CONVECTION WILL DECREASE IN INTENSITY AND COVERAGE LATER THIS EVENING AS AIR MASS STABILIZES SOMEWHAT. SOME ISOLATED WEAKER CONVECTION MAY LINGER OVER PORTIONS OF EAST AND SOUTH CENTRAL WY LATER TONIGHT. WEDNESDAY LOOKS MORE FAVORABLE FOR STRONG TO SEVERE CONVECTION ACROSS THE PLAINS AS SHORTWAVE ENERGY RIDES NORTHEAST ACROSS THE CWA AND INTERACTS WITH MOIST AND MORE UNSTABLE ENVIRONMENT. MODEL FORECAST SBCAPES PEAK IN THE 2000-2500 J/KG RANGE DURING THE AFTERNOON EAST OF THE LARAMIE RANGE. CONVECTION WILL FORM OVER THE HIGHER TERRAIN EARLY AFTERNOON AND PUSH EAST ONTO THE PLAINS MID TO LATE AFTERNOON. MAIN SEVERE THREATS WILL BE LARGE HAIL AND WIND GUSTS TO 60 MPH...BUT AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE. THE SEVERE THREAT WILL DIMINISH AFTER MID EVENING ACROSS THE WESTERN NE PANHANDLE. ISOLATED CONVECTION WILL LIKELY LINGER INTO THE LATE NIGHT HOURS FROM NORTHEAST WY INTO NORTHERN NE WITH THE PASSAGE OF ANOTHER SHORTWAVE. THURSDAY MORNING SHOULD BE DRY FOR THE MOST PART WITH SUBSIDENCE UNDER SHORTWAVE RIDGE. SURFACE BOUNDARY WILL DRIFT SLOWLY EAST TO NEAR THE WY-NE BORDER DURING THE AFTERNOON. THE THERMAL AXIS SHIFTS EAST INTO THE WESTERN NE PANHANDLE WITH SBCAPES OF 2000-3000 J/KG. CONVECTIVE COVERAGE WILL BE MORE ISOLATED WITH A FEW STRONG TO SEVERE TSTORMS POSSIBLE IN WESTERN NE PANHANDLE. TEMPERATURES WILL BE ABOVE SEASONAL NORMALS BOTH DAYS...WITH THE WARMEST OF THE TWO THURSDAY WITH HIGHS IN THE 80S TO AROUND 90 FOR THE PLAINS. LOWS WILL BE IN THE 40S AND 50S. .LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY) ISSUED AT 300 PM MDT TUE JUN 24 2014 THE MODELS CONTINUE TO SHOW A DRIER PATTERN DEVELOPING INTO THE WEEKEND. WITH GOOD UPPER LEVEL DIFFLUENCE AHEAD OF THE UPPER TROUGH ON THURS NIGHT AND HIGH INSTABILITY ACROSS THE PANHANDLE...COULD BE A FEW SEVERE STORMS LINGERING INTO THE EARLY NIGHT OVER THE WESTERN PANHANDLE. UPPER TROUGH IS OVERHEAD ON FRI WITH THE SFC TROUGH ALONG OUR EASTERN CWA BORDER DURING THE AFTN. WITH THIS SETUP IT APPEARS THAT THE HIGHEST DEW POINTS (50-60F) AND SOUTHERLY WINDS WILL BE JUST EAST OF THE CWA...SO SEVERE POTENTIAL SHOULD BE LESS THAN THURS. OF COURSE IF THE UPPER TROUGH IS SLOWER AND THE MOISTURE BOUNDARY LIES ALONG THE WY-NE BORDER...THEN FRI COULD END UP BEING YET ANOTHER DAY OF SEVERE STORMS IN THE PANHANDLE. MUCH DRIER AIR MASS IS STILL ADVERTISED FOR SAT AND INTO SUN AS WEST TO NORTHWEST LLVL WINDS PUSH ACROSS THE AREA...AND POPS ARE DECREASED ACCORDINGLY. LONG RANGE MODELS DO NOT SHOW ANY SUSTAINED MOISTURE ADVECTION THROUGH AT LEAST EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY AFTERNOON) ISSUED AT 528 PM MDT TUE JUN 24 2014 SEVERE THUNDERSTORM WATCH FOR ALBANY AND LARAMIE COUNTIES... INCLUDING LARAMIE AND CHEYENNE...OF SOUTHEAST WYOMING UNTIL 1000 PM MDT. ISOLATED STRONG TO SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING FROM LARAMIE TO CHEYENNE TO SCOTTSBLUFF TO KIMBALL...WITH STORMS PRODUCING SEVERE TURBULENCE...HAIL AND POSSIBLE WIND GUSTS IN EXCESS OF 60 MPH ALONG WITH HEAVY RAIN AND MVFR. OTHERWISE...VFR PREVAILS. STORMS ENDING BY LATE THIS EVENING. ACROSS WESTERN NEBRASKA...FROM 09Z TO 15Z...AREAS OF IFR IN LOW CLOUDS AND FOG. AFTER 18Z WEDNESDAY...ALONG AND EAST OF INTERSTATE 25...SCATTERED THUNDERSTORMS...A FEW STRONG TO SEVERE...PRODUCING HEAVY RAIN... HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND SEVERE TURBULENCE ALONG WITH MVFR. OTHERWISE...VFR PREVAILS. && .FIRE WEATHER... ISSUED AT 245 PM MDT TUE JUN 24 2014 MINIMAL FIRE WEATHER CONCERNS THE NEXT FEW DAYS WITH OPPORTUNITIES FOR SOME WETTING RAINS...ESPECIALLY ACROSS THE PLAINS. DRIER AIR MASS WILL BE WEST OF THE LARAMIE RANGE WHERE LOWER ELEVATION RELATIVE HUMIDITIES WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOONS. WINDS WILL GENERALLY BE LIGHT EXCEPT IN AND NEAR THUNDERSTORMS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...FINCH AVIATION...RUBIN FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jun 24, 3:49 PM MDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 349 PM MDT TUE JUN 24 2014 NEZ002-003-019>021-054-055-095-096-WYZ101>103-106>108-116>119- 252200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY- EAST LARAMIE COUNTY- 349 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND PERSIST UNTIL LATE THIS EVENING. THERE IS A RISK FOR SEVERE THUNDERSTORMS WITH LARGE HAIL AND WIND GUSTS TO 60 MPH OVER PORTIONS OF SOUTHEAST WYOMING AND THE SOUTHWEST CORNER OF THE WESTERN NEBRASKA PANHANDLE. THIS INCLUDES WHEATLAND... CHUGWATER...CHEYENNE...PINE BLUFFS AND KIMBALL. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM MDT FOR ALBANY AND LARAMIE COUNTIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY THROUGH FRIDAY. A FEW STORMS COULD BE STRONG TO SEVERE EAST OF THE LARAMIE RANGE WEDNESDAY AND THURSDAY WITH LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE CHEYENNE AREA. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ104-105-109>115-252200- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- 349 PM MDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON AND PERSIST INTO THE EARLY EVENING HOURS. SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Jun 24, 7:35 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
735 PM MDT TUE JUN 24 2014
WYZ104-105-109-250215-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY
BASIN WY-
735 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CARBON COUNTY UNTIL
815 PM MDT...
AT 729 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF
SHIRLEY BASIN TO 7 MILES WEST OF BATTLE MOUNTAIN...AND MOVING
NORTHEAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
BATTLE MOUNTAIN...
SHIRLEY BASIN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4243 10664 4244 10609 4203 10607 4198 10644
4219 10686
TIME...MOT...LOC 0135Z 235DEG 23KT 4237 10648 4210 10630
HAMMERSpecial weather statement, Jun 24, 7:46 PM MDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
746 PM MDT TUE JUN 24 2014
WYZ103-105-106-115-116-250230-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-SOUTH LARAMIE RANGE WY-
746 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALBANY COUNTY UNTIL 830
PM MDT...
AT 744 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES EAST OF
MEDICINE BOW TO 8 MILES NORTHEAST OF BOSLER...AND MOVING NORTHEAST AT
15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
WHEATLAND RESERVOIR 3...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4181 10600 4183 10600 4184 10606 4222 10605
4189 10527 4158 10546
TIME...MOT...LOC 0146Z 227DEG 11KT 4190 10600 4166 10557
HAMMERLocal storm report, Jun 24, 7:50 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
750 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 9 NNW BOSLER 41.70N 105.76W
06/24/2014 M0.75 INCH ALBANY WY LAW ENFORCEMENT
ALBANY COUNTY SHERIFF DEPUTY REPORTED PEA TO DIME SIZE
HAIL WAS COVERING HIGHWAY 30 TO A DEPTH OF 6 INCHES.
&&
RUBINSpecial weather statement, Jun 24, 8:13 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
813 PM MDT TUE JUN 24 2014
WYZ103>105-250300-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-NORTH LARAMIE RANGE WY-SHIRLEY
BASIN WY-
813 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ALBANY AND NORTHEASTERN
CARBON COUNTIES UNTIL 900 PM MDT...
AT 808 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SHIRLEY BASIN...OR 39 MILES
SOUTH OF CASPER...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SHIRLEY BASIN...
LITTLE MEDICINE SCHOOL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4244 10575 4219 10570 4216 10633 4232 10644
4243 10606
TIME...MOT...LOC 0214Z 241DEG 24KT 4229 10624
HAMMERSpecial weather statement, Jun 24, 8:21 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
821 PM MDT TUE JUN 24 2014
WYZ116-117-250315-
SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY-
821 PM MDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LARAMIE AND
SOUTHEASTERN ALBANY COUNTIES UNTIL 915 PM MDT...
AT 818 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PUMPKIN VINE...OR 22 MILES SOUTH OF
LARAMIE...MOVING EAST NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHWESTERN LARAMIE AND SOUTHEASTERN
ALBANY COUNTIES.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 338 AND
347.
&&
LAT...LON 4103 10552 4116 10513 4100 10499 4099 10500
4099 10504 4099 10549 4099 10550
TIME...MOT...LOC 0221Z 235DEG 11KT 4101 10543
HAMMERLocal storm report, Jun 24, 8:28 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
828 PM MDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 11 NW CHEYENNE 41.26N 104.94W
06/24/2014 M1.50 INCH LARAMIE WY COCORAHS
&&
RMAZURThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:56 PM MDT | Special Weather Statement | CYS | Albany | 49 min |
| Jun 24, 6:58 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 7:35 PM MDT | Special Weather Statement | CYS | 40 min | |
| Jun 24, 7:46 PM MDT | Special Weather Statement | CYS | Albany | 44 min |
| Jun 24, 8:13 PM MDT | Special Weather Statement | CYS | 47 min | |
| Jun 24, 9:25 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 50 min |
| Jun 24, 10:15 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 26 min |
| Jun 24, 10:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 24, 10:45 PM MDT | Special Weather Statement | CYS | Platte | 45 min |
| Jun 24, 10:48 PM MDT | Special Weather Statement | CYS | Platte | 42 min |
| Jun 24, 10:58 PM MDT | Special Weather Statement | CYS | Laramie | 32 min |
| Jun 24, 11:36 PM MDT | Areal Flood Advisory | CYS | Goshen, Laramie, Platte | 6 hr |
| Jun 25, 2:40 AM MDT | Special Weather Statement | CYS | Platte | 50 min |
| Jun 25, 1:47 PM MDT | Special Weather Statement | CYS | Laramie | 43 min |
| Jun 25, 2:00 PM MDT | Tornado Warning | CYS | Laramie | 30 min |
| Jun 25, 2:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 2:45 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie, Platte | 45 min |
| Jun 25, 3:28 PM MDT | Special Weather Statement | CYS | Platte | 47 min |
| Jun 25, 3:31 PM MDT | Special Weather Statement | CYS | Goshen | 44 min |
| Jun 25, 3:40 PM MDT | Special Weather Statement | CYS | Laramie | 50 min |
| Jun 25, 3:51 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 39 min |
| Jun 25, 4:17 PM MDT | Special Weather Statement | CYS | 43 min | |
| Jun 25, 4:33 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 42 min |
| Jun 25, 5:39 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 51 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.